Indian Journal of Pharmacology Home 

SHORT COMMUNICATION
[Download PDF]
Year : 1991  |  Volume : 23  |  Issue : 2  |  Page : 114--116

Rifampicin induced secondary icthyosis

AK Kothari1, S Bhatnagar2, RP Sharma3, DK Gupta4, N Nath5 
1 
2 
3 
4 
5 

Correspondence Address:
A K Kothari


I. An indoor patient suffering from bilateral pulmonary tuberculosis, developed hepatotoxicity and secondary icthyosis after one month of starting antituberculous therapy. 2. On evaluation it was found that above mentioned side effects were because of rifampicin given in normal daily dosage. 3. To the best of our knowledge rifampicin induced secondary icthyosis has not been reported earlier.


How to cite this article:
Kothari A K, Bhatnagar S, Sharma R P, Gupta D K, Nath N. Rifampicin induced secondary icthyosis.Indian J Pharmacol 1991;23:114-116


How to cite this URL:
Kothari A K, Bhatnagar S, Sharma R P, Gupta D K, Nath N. Rifampicin induced secondary icthyosis. Indian J Pharmacol [serial online] 1991 [cited 2022 Oct 5 ];23:114-116
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=1991;volume=23;issue=2;spage=114;epage=116;aulast=Kothari;type=0